# SDR CNMA201310110002

- Difficulty date: September 26, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N369AX
- Make and model: Boeing 757-28A
- Aircraft serial: 26264
- Aircraft time: 87,041 hours, 14,393 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT LAVATORY A-4 AFT OTBD MOUNT IS CORRODED.  R & R MOUNT LOWER BEAM IAW CMM 25-40-64.
